# SDR ASAA0080669

- Difficulty date: November 30, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: 7961022
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FORWARD LEFT OVERWING EXIT IDENTIFIER WAS FOUND TO BE BROKEN (SMASHED).  REPLACED EXIT IDENTIFIER ASSEMBLY.  OPERATED NORMALLY.  (M)
